I'm sorry you had a lot of vomiting with the prep. I've had colonoscopies done a fe times and I always have the same problem with the prep - I'm able to get and keep a small portion of it down, but then I just start vomiting it every time I try and drink more. Fortunately, whatever I've ever been able to keep down has usually done what it needs to do and I've never had to have a procedure postponed or cancelled because of not being "cleaned out" enough. So I just wanted to say that you're not alone in having this happen with the prep - I pretty much had presumed it was just me - my stomach is pretty sensitive anyway, so I tend to have trouble with some things that other people don't.
It's perfectly normal and GOOD, though, that you can't stop going to the bathroom. The more cleaned out you are, the better visibiility your doctor will have during the procedure. Are you still having any bulk or color to your movements? Or are they clear liquid? If you're only having CLEAR liquid movements now, you SHOULD be able to stop the Miralax. However, DO NOT stop taking it without checking with your doctor first - they may do things differently and want you to continue to take it up to a certain time period before the procedure.
Best of luck - for me, the worst part of the colonoscopy was the prep - the procedure itself was nothing!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.